Fuzzy optimization for diffusion systems

Hiroshi Suitou

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)99-109
Number of pages11
JournalMathematical Sciences and Applications
VolumeVol.16
Publication statusPublished - 2001

Cite this

Fuzzy optimization for diffusion systems. / Suitou, Hiroshi.

In: Mathematical Sciences and Applications, Vol. Vol.16, 2001, p. 99-109.

Research output: Contribution to journalArticle

Suitou, Hiroshi. / Fuzzy optimization for diffusion systems. In: Mathematical Sciences and Applications. 2001 ; Vol. Vol.16. pp. 99-109.
@article{325820c08a854e23979148cf770e9334,
title = "Fuzzy optimization for diffusion systems",
author = "Hiroshi Suitou",
year = "2001",
language = "English",
volume = "Vol.16",
pages = "99--109",
journal = "Mathematical Sciences and Applications",

}

TY - JOUR

T1 - Fuzzy optimization for diffusion systems

AU - Suitou, Hiroshi

PY - 2001

Y1 - 2001

M3 - Article

VL - Vol.16

SP - 99

EP - 109

JO - Mathematical Sciences and Applications

JF - Mathematical Sciences and Applications

ER -